# SDR SWIA2025122400010

- Difficulty date: December 10, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 26,727 hours, 17,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR FWD SERRATED SLIDE SHIM IS WORN.  REMOVED AND REPLACED FWD PASSENGER DOOR FWD SERRATED SLIDE SHIM. REF EMB 175 AMM 53-10-21.
